# SDR HNAA2015030200071

- Difficulty date: March 2, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 55,905 hours, 62,239 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Tru
- Part number: 28VS200Y4DH
- Condition: Malfunctioned
- Location: Prop Heat
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKER DURING TAKEOFF AND DECENT, PROP HEAT ON DURING TAKEOFF.  NOT DURING DECENT. NOTICE RT TRU AT .07 AND AND RT SECONDARY "A" PHASE AT 24 VOLTS.  R & R RT TRU IAW 24-31-04.  OPS CHECKED GOOD.  GROUND RAN ACFT AND EMERGENCY LIGHTS.  ALL CHECKED GOOD.
